# SDR DALA2025032802325

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 CORROSION WAS FOUND IN TOP SKIN PANEL 2, TRAILING EDGE OVERHANG AREA, RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 624232-14. (0881688)
